# SDR AALA20011446

- Difficulty date: July 19, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N1412A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11370
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, THIRTEEN MID CABIN EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE.  REPLACED THIRTEEN MID CABIN LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
